# SDR AALA20170511008

- Difficulty date: May 11, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 52,239 hours, 21,280 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2003
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION ON RIGHT OUTER WING FORWARD SPAR WEB AT FUEL BOOST PUMP, UNDER LOWER BONDING STRAP, WING STATION 120 .  REPAIRED IAW SRM 57-20-10-1A-3, SRM 51-10-02, AND EA 269774.
